| Model Number |
DVFB1D4 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Electromagnetic Interference (1194); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Non specific EKG/ECG Changes (1817); Shock from Patient Lead(s) (3162)
| Date of Event |
07/07/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient had a procedure using cautery.Prior to the procedure, there were no issues with implantable cardioverter defibrillator (icd) pacing or the patient's heart rate.However, during the procedure the patient's heart rate was interrupted.A magnet was not placed on the patient's icd at the beginning of the procedure.The magnet was placed over an hour into the procedure.At the time the magnet was placed, the patient's heart rate went to forty beats per minute and the device's lower rate was set to that.During the procedure, prior to the magnet being placed, a lead integrity alert (lia) triggered for high rate non-sustained episodes and short ventricular intervals.An abrupt increase in right ventricular (rv) lead impedance was noted along with oversensing noise on the triggering misclassification of events and inappropriate high-voltage therapy.The icd remains in use.No further patient complications have been reported as a result of this event.